# SDR SWIA200414241

- Difficulty date: December 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 5,561 hours, 4,907 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3393
- Condition: Malfunctioned
- Location: Lt Spoileron
- Part time: 7,092 hours, 6,072 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SPOILERONS FAULT" STATUS MESSAGE ON TAXI.  REMOVED AND REPLACED LEFT SPOILERON INBOARD PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
